# SDR 2002UALA00497

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL HAD EXCESSIVE CORROSION ON UPPER SURFACE BETWEEN STATION 310 AND 324 RBL 40" STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW OUTSIDE CENDER NEW CHANNEL INTERCOSTAL FLOOR SUPPORT.
